# SDR DLM88992636

- Difficulty date: December 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N926DL
- Make and model: Doug MD-88
- Aircraft serial: 49713
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Carpet
- Condition: Contaminated
- Location: Cabin
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT DIVERTED TO PIT DUE TO ODOR REPORTED AROUNFD ROW 29 AND AFT.  AIRCRAFT WAS THEN MAINTENANCE FERRIED TO CVG FOR INSPECTION/REPAIR.  CVG REPLACED ALL UNDERSEAT CARPETS IN COACH CABIN.
